Please use this identifier to cite or link to this item: http://hdl.handle.net/10321/894
Title: Complete group classification of systems of two linear second-order ordinary differential equations
Authors: Moyo, Sibusiso 
Meleshko, Sergey 
Oguis, Giovanna Fae Ruiz 
Keywords: Group classification;Admitted Lie group;Equivalence transformation
Issue Date: Nov-2013
Publisher: Elsevier
Source: Moyo, S.; Meleshko, S.V. and Oguis, G.F. 2013. Complete group classification of systems of two linear second-order ordinary differential equations. Communications in Nonlinear Science and Numerical Simulation, 18(11): 2972-2983.
Abstract: We give a complete group classification of the general case of linear systems of two second-order ordinary differential equations excluding the case of systems which are studied in the literature. This paper gives the initial step in the study of nonlinear systems of two second-order ordinary differential equations. It can also be extended to systems of equations with more than two equations. Furthermore the complete group classification of a system of two linear second-order ordinary differential equations is done. Four cases of linear systems of equations with inconstant coefficients are obtained.
URI: http://hdl.handle.net/10321/894
Appears in Collections:Research Publications (Applied Sciences)

Files in This Item:
File Description SizeFormat 
moyo_non_acc_journ_2013.pdf512 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s) 50

498
checked on Aug 20, 2018

Download(s) 50

449
checked on Aug 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.